# SDR 05FDEA01916

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,989 hours, 28,466 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AS 95 KNOTS DUE TO ECAM WARNING  'ENG FUEL FILTER CLOG' WARNING WAS RESOLVED AS SOON  AS THROTTLES WERE RETARDED. TOGA POWER WAS USED (104.7 PERCENT N1) MESSAGE DISAPPEARED QUICKLY AND WE WERE UNC  ERTAIN OF WHICH ENGINE WAS AFFECTED.   PULLED BOTH MAIN FUEL FILTERS.  BOTH WERE CLEANED.  REPLACED WITH NEW FILTERS,  RAN BOTH ENGS FOR  LEAK CHECK AND TO CHECK CLOG LIGHTS.  NO LEAK,NO LIGHTS,  RELEASED A/C FOR SERVICE.  AMM 73-12-03 REMOVED &  REPLACED FUEL FILTERS.
